# SDR USAASB01342

- Difficulty date: December 19, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FOUND EMERGENCY LIGHTS FROM SEAT ROWS 13 THROUGH 19 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK (P/N 2013-1A) AND CHARGER ASSEMBLY.  OPS CHECK NORMAL.  (M)
